MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zeitschrift fur Gastroenterologie · 1983

[Hepatocellular drug reaction caused by mebendazole therapy in cystic echinococcosis].

Seitz R, Schwerk W, Arnold R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 76 years-old male patient received mebendazole, 500 mg four times a day (appr. 29 mg per kg body weight) for treatment of sonographically and serologically proven cystic echinococcosis of the liver. On day 49 of this therapy he developed an exanthema, and mebendazole-administration was interrupted. At the same time a striking rise of serum transaminases was observed. When enzyme levels normalized, a reexposure using a low dose of mebendazole lead to a new more pronounced rise of transaminases suggesting a drug-induced hepatocellular damage. No measurable change of the Echinococcus cyst was observed during treatment.

Для цитирования: Seitz R, Schwerk W, Arnold R. [Hepatocellular drug reaction caused by mebendazole therapy in cystic echinococcosis].. Zeitschrift fur Gastroenterologie. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.